# SDR DALA2016030901784

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOORBEAM BS 160 X31 IN ELECTRONIC EQUIPMENT COMPARTMENT. CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 26.  REPAIR WAS ACCOMPLISHED IAW SRM 53-01 FIG 2.
